So I got my cervical spine xrays done yesterday at the same time I was getting a chest xray and blood tests.
You can see them (hot off the press) here:
It is so, umm...real to see it in black and white like that. It was pretty amazing to see.
Funny that one can post their xrays before they even get to the doctor in some instances these days.
So I was on a crazy round to all the doctors over the last few days cuz I was feeling like complete crap. I was sure it was due to the methadone and me having a bad reaction to it. Physical therapy people and my primary were worried it could be a UTI or the flu that is going around, so they wanted to check. I peed in a cup. Got a CBC panel & a chest xray. All clear. I went to the Pain Clinic. My doctor was out of town. Thank goodness. I feel like we speak to completely different languages. Eliot and I both ask him to re-explain things when we're in the office and leave looking at eachother with big questionmarks over our heads. I don't know what it is. Makes me crazy. Like he said he'd give me a prescription for clonidine patches. I asked what are they for? He said to take with the methadone to offset the effects. I asked if it was really necessary, what would it specifically help? I didn't get a clear answer. I asked if it was available in pills because I tend to have scars from adhesives left on more than a day or so. He said ok. I should have checked the prescription, I know. Eliot pages me from the pharmacy and says it is for patches. Ack. So I didn't use them and left a message for my doctor about it. Didn't hear back. So back to the fact that we were at the pain clinic and he wasn't. I explained to the doctor I was seeing instead what all I was taking. I told him my symptoms...difficulty breathing, restlessness, weird constipation/diarrhea combo, drowsiness, decreased appetite, dry mouth, weakness, profuse sweating, muscle spasms, tremors, restless sleep, twitching, back and leg pain, spiking fevers, very fatigued, difficulty urinating, joint pain in all joints...he said it was for sure due to withdrawal from dilaudid. I asked if it was possibly due to the methadone. He said that wouldn't be it because I was taking clonidine for that. I said that I wasn't and that I had left a messasge for my doctor about that. He got all wound up and went and got the head doctor of the clinic. They talked me through what was going on, adjusted my dosages with the methadone and actually got me the prescription for clonidine in pills (took 3 times explaining to them that every medical adhesive I've had on my person for more than 2 days has left a scar). We went home and got the new prescriptions. They set a time for me to come in on Monday. What a difference between this treatment and the odd behavior of the person I regularly see! Any suggestions on how to change doctors within a group?
Amazing how much better I felt this morning. Still not amazing, but as good as I had been feeling before starting the decrease of the dilaudid/addition of methadone. And for those of you out there that have had these surgeries, how quickly did you come off narcotics all together? Did you change from a short to long acting one in the process? They are telling me that I might be on pain killers for a few more months, I didn't think I'd be on them that long, but I'm not sure what is usual.
Well, I better get some shut eye. Enjoy the pix.